Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 46, NWS Albuquerque, NM

October 21, 2008

NWS Albuquerque, NM issued this wind advisory at Oct 21, 2008, 1:54 PM MDT. It took effect at Oct 22, 2008, 12:00 AM MDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2008, 1:54 PM MDT (19:54 UTC)
In effect from
Oct 22, 2008, 12:00 AM MDT
Expired
Oct 22, 2008, 4:00 PM MDT
In force
16 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 211954
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT TUE OCT 21 2008

...STRONG WINDS AND COLDER TEMPERATURES TO IMPACT NEW MEXICO...

.A VIGOROUS MODIFIED PACIFIC SYSTEM WILL SWEEP ACROSS NEW MEXICO
TONIGHT THROUGH WEDNESDAY. THIS STORM WILL DRAG A FRONT THROUGH
THE STATE...BRINGING WINDY CONDITIONS TO THE EASTERN PLAINS BY
MIDNIGHT. BELOW NORMAL TEMPERATURES ARE EXPECTED IN THE WAKE OF
THE FRONT. THIS WILL ALLOW FOR SUB-FREEZING CONDITIONS WEDNESDAY
NIGHT ACROSS MUCH OF NEW MEXICO.

NMZ005>007-012-013-018>021-220400-
/O.NEW.KABQ.WI.Y.0046.081022T0600Z-081022T2200Z/
/O.NEW.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
154 PM MDT TUE OCT 21 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MDT
WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MDT
WEDNESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH
IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. 

A STRONG COLD FRONT WILL BRING WINDY CONDITIONS TO THE EASTERN
PLAINS TONIGHT THROUGH WEDNESDAY. EXPECT WINDS TO INCREASE OVER
THE NORTHEAST CORNER OF THE STATE...PARTICULARLY NORTH OF I-40...
AROUND MIDNIGHT. AREAS SOUTH OF THE INTERSTATE CAN EXPECT WINDS 
TO INCREASE TOWARD DAYBREAK. SPEEDS OF 25 TO 35 MPH WITH GUSTS 
UP TO 50 MPH WILL BE COMMON. THE NORTH WINDS SHOULD DIMINISH BY
WEDNESDAY AFTERNOON.

A COLDER AIRMASS SHOULD ALLOW FOR FREEZING CONDITIONS WEDNESDAY
NIGHT...WHERE TEMPERATURES WILL RANGE FROM THE TEENS WITHIN THE
NORTHEAST HIGHLANDS TO NEAR FREEZING IN THE PECOS RIVER VALLEY 
OF CHAVES COUNTY.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ009-015-016-026-220400-
/O.NEW.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO...CARRIZOZO
154 PM MDT TUE OCT 21 2008

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. 

A COLDER AIRMASS WILL INVADE THE REGION TONIGHT INTO WEDNESDAY 
AS A FRONT SWEEPS ACROSS NEW MEXICO. FREEZING CONDITIONS CAN BE
EXPECTED WEDNESDAY NIGHT...WHERE READINGS WILL RANGE FROM THE
LOW 20S IN THE ALBUQUERQUE VALLEY TO AROUND FREEZING WITHIN THE
LOWER RIO GRANDE VALLEY AND THE HIGH PLAINS OF LINCOLN COUNTY.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA.

$$

DPORTER/CHJ/50
3 follow-up statements
000 
WWUS75 KABQ 220343
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
943 PM MDT TUE OCT 21 2008

...STRONG WINDS AND COLDER TEMPERATURES TO IMPACT NEW MEXICO...

.A STRONG UPPER LEVEL DISTURBANCE WILL IMPACT PORTIONS OF NEW
MEXICO TONIGHT THROUGH WEDNESDAY. AN ASSOCIATED COLD FRONT WILL
BRING WINDY CONDITIONS TO THE EASTERN PLAINS BY MIDNIGHT. BELOW
NORMAL TEMPERATURES WILL THEN FILTER INTO THE STATE WITH SUB-
FREEZING CONDITIONS DEVELOPING WEDNESDAY NIGHT AND THURSDAY
MORNING OVER MOST OF THE STATE.

NMZ005>007-012-013-018>021-221200-
/O.CON.KABQ.WI.Y.0046.081022T0600Z-081022T2200Z/
/O.CON.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
943 PM MDT TUE OCT 21 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT WEDNESDAY. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. 

A STRONG COLD FRONT WILL ALLOW WINDY CONDITIONS TO SPREAD OVER THE
EASTERN PLAINS TONIGHT AND INTO WEDNESDAY. THE FAR NORTHEASTERN
PLAINS WILL SEE AN ABRUPT INCREASE IN NORTHERLY WINDS BEFORE
MIDNIGHT AND THESE CONDITIONS WILL SPREAD SOUTHWARD TO THE
SOUTHEASTERN PLAINS WELL BEFORE SUNRISE WEDNESDAY MORNING.

IN ADDITION...COLD TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT AND
THURSDAY MORNING. MANY LOCALES ACROSS NORTHEASTERN NEW MEXICO ARE
EXPECTED TO OBSERVE A HARD FREEZE WITH READINGS IN THE UPPER TEENS
WHILE TEMPERATURES DIP TO NEAR FREEZING IN THE PECOS RIVER VALLEY
OF CHAVES COUNTY.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ009-015-016-026-221200-
/O.CON.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO...CARRIZOZO
943 PM MDT TUE OCT 21 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING. 

A FRONTAL BOUNDARY WILL BRING COOLER TEMPERATURES ACROSS NEW
MEXICO TONIGHT AND INTO WEDNESDAY NIGHT. FREEZING CONDITIONS ARE
EXPECTED TO DEVELOP WEDNESDAY NIGHT...WITH TEMPERATURES RANGING
FROM THE LOW 20S IN THE ALBUQUERQUE VALLEY TO NEAR FREEZING
IN THE LOWER RIO GRANDE VALLEY AND THE HIGH PLAINS OF LINCOLN
COUNTY.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA.

$$


52/25
000 
WWUS75 KABQ 221158
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 AM MDT WED OCT 22 2008

...STRONG WINDS AND COLDER TEMPERATURES TO IMPACT NEW MEXICO...

.A STRONG UPPER LEVEL DISTURBANCE WILL IMPACT PORTIONS OF NEW
MEXICO THROUGH THIS AFTERNOON. AN ASSOCIATED COLD FRONT WILL
BRING WINDY CONDITIONS TO THE EASTERN PLAINS TODAY. BELOW
NORMAL TEMPERATURES WILL THEN FILTER INTO THE STATE WITH SUB-
FREEZING CONDITIONS DEVELOPING TONIGHT AND THURSDAY MORNING 
OVER MOST OF THE STATE.

NMZ005>007-012-013-018>021-222200-
/O.CON.KABQ.WI.Y.0046.000000T0000Z-081022T2200Z/
/O.CON.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
558 AM MDT WED OCT 22 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING. 

NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE
OVER THE EASTERN PLAINS TODAY.

IN ADDITION...COLD TEMPERATURES ARE EXPECTED TONIGHT AND THURSDAY
MORNING. MANY LOCALES ACROSS NORTHEASTERN NEW MEXICO ARE EXPECTED
TO OBSERVE A HARD FREEZE WITH READINGS IN THE UPPER TEENS WHILE
TEMPERATURES DIP TO NEAR FREEZING IN THE PECOS RIVER VALLEY OF
CHAVES COUNTY.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ009-015-016-026-222200-
/O.CON.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO...CARRIZOZO
558 AM MDT WED OCT 22 2008

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING. 

FREEZING CONDITIONS ARE EXPECTED TO DEVELOP TONIGHT...WITH
TEMPERATURES RANGING FROM THE LOW 20S IN THE ALBUQUERQUE VALLEY TO
NEAR FREEZING IN THE LOWER RIO GRANDE VALLEY AND THE HIGH PLAINS
OF LINCOLN COUNTY.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA.

$$

GUYER
000 
WWUS75 KABQ 222149
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
349 PM MDT WED OCT 22 2008

...FREEZING CONDITIONS EXPECTED ACROSS NEW MEXICO TONIGHT...

.A COLD AIRMASS HAS INVADED THE LAND OF ENCHANTMENT...WHICH WILL
ALLOW FOR SUB-FREEZING CONDITIONS TONIGHT. LOW TEMPERATURES ARE
EXPECTED TO BE IN THE TEENS ACROSS THE NORTHEAST HIGHLANDS...THE
MIDDLE 20S WITHIN THE MIDDLE RIO GRANDE VALLEY AND THE NORTHEAST
PLAINS TO AROUND 32 DEGREES OVER THE SOUTHEAST PLAINS AS WELL AS
THE LOWER RIO GRANDE VALLEY. MUCH OF THE STATE SHOULD EXPERIENCE
A HARD FREEZE TOWARD DAYBREAK ON WEDNESDAY.

NMZ005>007-012-013-018>021-230600-
/O.EXP.KABQ.WI.Y.0046.000000T0000Z-081022T2200Z/
/O.UPG.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/
/O.NEW.KABQ.FZ.W.0004.081023T0800Z-081023T1600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
349 PM MDT WED OCT 22 2008

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. THE
WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON.

SURFACE WINDS WILL CONTINUE TO DIMINISH ACROSS THE EASTERN PLAINS
LATE THIS AFTERNOON...ALTHOUGH A FEW BREEZY CONDITIONS MAY OCCUR
ALONG THE TEXAS BORDER UNTIL SUNSET. OF BIGGER CONCERN...FREEZING
CONDITIONS WILL DEVELOP ACROSS THE AREA. TEMPERATURES TONIGHT ARE
EXPECTED TO RANGE FROM THE TEENS OVER THE NORTHEAST HIGHLANDS TO
THE LOWER 30S IN THE SOUTHEAST PLAINS. MANY AREAS ALONG AND NORTH
OF INTERSTATE 40 CAN EXPECT A HARD KILLING FREEZE.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

$$

NMZ009-015-016-026-230600-
/O.UPG.KABQ.FZ.A.0002.081023T0800Z-081023T1600Z/
/O.NEW.KABQ.FZ.W.0004.081023T0800Z-081023T1600Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO...CARRIZOZO
349 PM MDT WED OCT 22 2008

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY.

FREEZING CONDITIONS WILL DEVELOP TONIGHT...WITH LOW TEMPERATURES
RANGING FROM THE LOWER 20S WITHIN THE ALBUQUERQUE VALLEY TO NEAR
FREEZING OVER SOUTHERN SOCORRO AND LINCOLN COUNTIES. MANY AREAS
CAN EXPECT SEVERAL HOURS OF HARD FREEZE CONDITIONS BY DAYBREAK ON
WEDNESDAY.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

MEASURES SHOULD BE TAKEN TO PROTECT TENDER VEGETATION. MOVE
POTTED PLANTS INDOORS. DRAIN EXPOSED WATER PIPES OR IRRIGATION
SYSTEMS.

$$

DPORTER/CHJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 21, 1:40 PM MDT, 14 minutes earlier.

Area forecast discussion, Oct 21, 1:40 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
140 PM MDT TUE OCT 21 2008

.DISCUSSION...
CHANGES COMING UP IN THE WEATHER IN THE SHORT TERM WITH MUCH COLDER
AIR FOR ALL OUR FORECAST AREA AND STRONG WINDS OVER THE EASTERN
PLAINS.

STRONG SHORT WAVE BARRELING S INTO THE CNTRL ROCKIES THANKS TO A
150 KNOT JET AT 250 MB. THIS SYSTEM WILL DEEPEN INTO A CLOSED LOW
OVER KS EARLY TUE. A STRONG COLD FRONT WILL ACCOMPANY THIS STORM
TONIGHT. STRONG WINDS WILL HOWL OVER MUCH OF THE EASTERN PLAINS LATE
TONIGHT INTO WED. WE WILL BE ISSUING A WIND ADVISORY FOR ALL THE ERN
PLAINS WITH THE PM PACKAGE. PRECIPITATION WILL BE CONFINED TO THE NE
TONIGHT AND WED AM. THERE COULD BE AROUND AN INCH OF SNOW OVER THE
HIGHER TERRAIN OF NE COLFAX AND NW UNION COUNTY.

WINDS WILL EASE LATER WED AND WED NIGHT WITH CLEAR SKIES. THIS WILL
SET THE STAGE FOR A COLD NIGHT OVER THE FORECAST AREA. WE WILL
ISSUE A FREEZE WATCH FOR THE MIDDLE AND LOWER RIO GRANDE VALLEY AND
ALL OF THE ERN PLAINS FOR LATE WED NIGHT INTO THU AM. THU PM WILL
BE SUNNY...BUT CHILLY IN THE MOUNTAINS AND COOL IN THE LOWLANDS.

A WEAK RIDGE OF HIGH PRESSURE WILL ATTEMPT TO BUILD IN FROM THE W
THIS WEEKEND. AN OVERALL MODERATING TREND IN TEMPS IS EXPECTED FROM
LATE THIS WEEK INTO EARLY NEXT WEEK WITH NO PRECIPITATION IN THE
FORECAST AND MOSTLY LIGHT WINDS. CHJ

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH AT LEAST THE EVENING HOURS. A
VIGOROUS PACIFIC COLD FRONT WILL DIVE ACROSS THE STATE LATER THIS
EVENING AND USHER IN COOLER AND BRISK WINDS. WIND DIRECTIONS WILL
GENERALLY RANGE BETWEEN NORTHWEST TO NORTHERLY WITH SUSTAINED WIND
SPEEDS BETWEEN 15 TO 30 KT AND GUSTS UP TO 45 KT. STRONGEST WINDS
WILL BE FELT AFTER MIDNIGHT ACROSS THE EASTERN PLAINS. DUE TO THE
INFLUX OF COOLER AIR...SOME MVFR CONDITIONS DUE TO LOW CLOUDS COULD
DEVELOP ACROSS NORTHEAST AND EAST CENTRAL AREAS. 50

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
PRECIPITATION CHANCES WILL BE ISOLATED TO FAR NORTHEAST AND NORTH
CENTRAL AREAS TONIGHT AND THURSDAY MORNING. OTHERWISE DRY CONDITIONS
ARE EXPECTED THROUGH AT LEAST THE WEEKEND. A ROBUST PACIFIC COLD
FRONT WILL SLIDE ACROSS THE STATE LATER TONIGHT AND WEDNESDAY
MORNING. WINDS WILL PICK UP AND BECOME BLUSTERY ON WEDNESDAY.
STRONGEST WINDS WILL BE FELT ACROSS THE EASTERN PLAINS. TEMPERATURES
AND DEWPOINTS WILL LOWER BUT THE DEWPOINT TEMPERATURE WILL ULTIMATELY
LOWER MUCH MORE THAN THE TEMPERATURE. THUS HUMIDITY READINGS WILL
DROP...IN SOME AREAS QUITE SIGNIFICANTLY. RESIDUAL DRY AIR...FAVORING
WESTERN AND CENTRAL AREAS WILL CONTINUE THROUGH THE WEEKEND. HUMIDITY
RECOVERY DURING THIS PERIOD WILL RANGE BETWEEN POOR TO MODERATE WITH
LOWEST READINGS FOUND WITHIN THE MID SLOPE AREAS. WINDS WILL LOWER ON
THURSDAY AND FRIDAY.

AS FAR AS VENTILATION GOES...IT APPEARS THAT THERE WILL BE ENOUGH
TRANSPORT WIND A FEW THOUSAND FEET OFF THE DECK TO ALLOW VENTILATION
RATES TO GENERALLY RANGE BETWEEN FAIR TO GOOD THURSDAY AND FRIDAY
ACROSS MOST AREAS. SHELTERED AREAS AND AREAS WHICH DO NOT RECEIVE AS
MUCH SUN...THUS AFFECTING MIXING...WILL OBSERVE LOWER VENTILATION
VALUES. 50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  32  57  24  58 /   0   0   0   0
GALLUP..........................  24  55  17  60 /   0   0   0   0
GRANTS..........................  27  56  18  61 /   0   0   0   0
GLENWOOD........................  36  68  29  68 /   0   0   0   0
CHAMA...........................  24  47  13  52 /   5   0   0   0
LOS ALAMOS......................  33  48  23  51 /   0   0   0   0
RED RIVER.......................  24  43  11  49 /  10   5   0   0
TAOS............................  29  50  12  55 /   0   0   0   0
SANTA FE........................  31  51  24  53 /   0   0   0   0
SANTA FE AIRPORT................  33  54  23  55 /   0   0   0   0
ESPANOLA........................  33  55  17  59 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  41  58  30  58 /   0   0   0   0
ALBUQUERQUE VALLEY..............  40  59  23  59 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  40  54  28  56 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  41  57  26  58 /   0   0   0   0
SOCORRO.........................  40  62  27  63 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  37  48  20  54 /   0   0   0   0
MORIARTY/ESTANCIA...............  35  52  18  56 /   0   0   0   0
CARRIZOZO.......................  42  60  31  57 /   0   0   0   0
RUIDOSO.........................  38  52  26  55 /   0   0   0   0
RATON...........................  33  49  18  52 /  20   5   5   5
LAS VEGAS.......................  33  48  20  53 /   0   0   0   0
ROY.............................  35  48  23  54 /  10   5   0   0
CLAYTON.........................  36  48  26  53 /  20   5   5   5
SANTA ROSA......................  40  53  26  56 /   0   0   0   0
TUCUMCARI.......................  43  54  28  59 /  10   0   0   0
FORT SUMNER.....................  41  54  28  59 /   0   0   0   0
CLOVIS..........................  42  56  30  58 /   0   0   0   0
PORTALES........................  42  58  29  56 /   0   0   0   0
ROSWELL.........................  46  60  34  63 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR
THE FOLLOWING ZONES...NMZ005>007-009-012-013-015-016-018>021-026.

WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM MDT WEDNESDAY FOR THE
FOLLOWING ZONES...NMZ005>007-012-013-018>021.

&&

40/50
Hazardous weather outlook, Oct 21, 6:00 AM MDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE OCT 21 2008

NMZ001>021-026-221200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT TUE OCT 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL PUSH SOUTHEAST ACROSS THE STATE TONIGHT.
NORTH WINDS OF 25 TO 35 MPH WITH FREQUENT GUSTS UP TO 45 MPH ARE
EXPECTED OVER THE NORTHEAST AND EAST CENTRAL PLAINS BEHIND THE
FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE
INTO WEDNESDAY MORNING OVER PORTIONS OF THE NORTHEAST AND EAST
CENTRAL PLAINS.

CLEAR SKIES...VERY DRY AIR...AND CALM WINDS WEDNESDAY NIGHT WILL
LEAD TO WIDESPREAD FREEZING TEMPERATURES OVER THE RIO GRANDE
VALLEY AND NEARLY ALL OF THE EASTERN PLAINS BY THURSDAY MORNING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 6:36 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance54 min
Oct 21, 12:42 AM MDTAreal Flood AdvisoryABQCurry, Quay2 hr
Oct 21, 1:54 PM MDTFreeze WatchABQ26 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.